Open Access
February 2003 A note on the Laplace--Varadhan integral lemma
P. Del Moral, T. Zajic
Author Affiliations +
Bernoulli 9(1): 49-65 (February 2003). DOI: 10.3150/bj/1068129010


We propose a complement to the Laplace--Varadhan integral lemma arising in the large-deviations literature. We examine a situation in which the state space may depend on the rate of deviations. We use this framework to discuss large-deviations principles for an abstract class of discrete generation interacting particle systems as well as for pure jump and McKean--Vlasov diffusions.


Download Citation

P. Del Moral. T. Zajic. "A note on the Laplace--Varadhan integral lemma." Bernoulli 9 (1) 49 - 65, February 2003.


Published: February 2003
First available in Project Euclid: 6 November 2003

zbMATH: 1031.60024
MathSciNet: MR1963672
Digital Object Identifier: 10.3150/bj/1068129010

Keywords: interacting particle systems , Laplace-Varadhan integral lemma , large deviations

Rights: Copyright © 2003 Bernoulli Society for Mathematical Statistics and Probability

Vol.9 • No. 1 • February 2003
Back to Top